# SDR DL764070146

- Difficulty date: February 15, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 22,034 hours, 7,222 cycles
- Engine: Ge CF680C2*
- Engine time: 16,977 hours, 11,532 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 491040000
- Part serial: P1002C
- Condition: Making Metal
- Location: Apu
- Part time: 16,977 hours, 11,532 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN 2 TIMES WHEN APPLYING APU ELECT.  APU FAULTED MSG 49-27250 LUBE MODULE FILTER SHOWS CLOGGED.  PULLED CHIP DETECTORS AND FILTER FOUND METAL AND OIL SMELLS BURNED.  FWD TO MCO AND PLAC 49-00-01A.  REPLACED APU PER MM.
